# SDR MASA2019110812132

- Difficulty date: November 8, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 35,334 hours, 28,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR WILL NOT OPEN
OPENED DOOR AND OP CHECKED, NO DEFECTS
